Alert archive / Colorado / Severe Thunderstorm Warnings in 2006
Severe Thunderstorm Warning 121, NWS Pueblo, CO
NWS Pueblo, CO issued this severe thunderstorm warning at Sep 1, 2006, 2:49 PM MDT for El Paso County, Colorado. It was in force for 86 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 1, 2006, 2:49 PM MDT (20:49 UTC)
- Expired
- Sep 1, 2006, 4:15 PM MDT
- In force
- 86 min
- Issued by
- NWS Pueblo, CO
- Area
- Counties, with a storm outline in the text
County El Paso County, CO
The radar
The Pueblo radar (KPUX), 57 km from the middle of the area, began a volume at 20:50 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 1, 3:35 PM MDT | HAIL 1 | Peyton, CO |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 41 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Sep 1, 2:33 PM MDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Denver, CO (KDNR), launched 12:00Z, 8.8 hours before the alert went out and 131 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 64 J/kg
- Mixed-layer CIN
- -224 J/kg
- Mixed-layer LCL
- 1343 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 20 m²/s²
- 0-3 km storm-relative helicity
- 57 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS55 KPUB 012049 SVRPUB COC041-012215- /O.NEW.KPUB.SV.W.0121.060901T2049Z-060901T2215Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE PUEBLO CO 249 PM MDT FRI SEP 1 2006 THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHEASTERN EL PASO COUNTY IN EAST CENTRAL COLORADO... * UNTIL 415 PM MDT... * AT 246 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 4 MILES EAST OF PEYTON...OR 23 MILES NORTHEAST OF COLORADO SPRINGS...AND WAS MOVING TOWARD THE SOUTHEAST AT 10 MPH. * LOCATIONS IMPACTED INCLUDE... CALHAN. YODER. IF POSSIBLE...WITHOUT RISKING YOUR SAFETY...PROTECT PROPERTY BEFORE THE WEATHER HITS. GET IN A STURDY STRUCTURE AND AWAY FROM WINDOWS. AN INTERIOR ROOM ON THE LOWEST FLOOR...OR A BASEMENT CAN OFFER THE BEST PROTECTION. LAT...LON 3911 10406 3912 10469 3875 10423 3878 10406 $$
9 follow-up statements
000 WWUS55 KPUB 012101 SVSPUB SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 301 PM MDT FRI SEP 1 2006 COC041-012215- /O.CON.KPUB.SV.W.0121.000000T0000Z-060901T2215Z/ EL PASO CO- 301 PM MDT FRI SEP 1 2006 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM MDT FOR NORTHEASTERN EL PASO COUNTY... AT 258 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR PEYTON...OR 20 MILES NORTHEAST OF COLORADO SPRINGS...AND WAS MOVING TOWARD THE SOUTHEAST AT 10 MPH. LOCATIONS IMPACTED INCLUDE... PEYTON. CALHAN. YODER. RUSH. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM MDT FRIDAY EVENING FOR SOUTHEASTERN COLORADO. LAT...LON 3911 10406 3912 10469 3875 10423 3878 10406 $$
000 WWUS55 KPUB 012110 SVSPUB SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 310 PM MDT FRI SEP 1 2006 COC041-012215- /O.CON.KPUB.SV.W.0121.000000T0000Z-060901T2215Z/ EL PASO CO- 310 PM MDT FRI SEP 1 2006 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM MDT FOR NORTHERN EL PASO COUNTY... AT 307 PM MDT...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF PRODUCING PENNY SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR PEYTON...OR 19 MILES NORTHEAST OF COLORADO SPRINGS. THE STORMS HAVE CHANGED DIRECTION ARE NOW BUILDING BACK TOWARDS THE WEST SOUTHWEST AT 15 MPH. LOCATIONS IMPACTED INCLUDE... BLACK FOREST. PALMER LAKE. MONUMENT. AIR FORCE ACADEMY. NORTH CENTRAL COLORADO SPRINGS. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM MDT FRIDAY EVENING FOR SOUTHEASTERN COLORADO. LAT...LON 3911 10406 3912 10493 3897 10495 3888 10411 $$
000 WWUS55 KPUB 012125 SVSPUB SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 322 PM MDT FRI SEP 1 2006 COC041-012215- /O.CON.KPUB.SV.W.0121.000000T0000Z-060901T2215Z/ EL PASO CO- 322 PM MDT FRI SEP 1 2006 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM MDT FOR NORTHERN EL PASO COUNTY... AT 319 PM MDT...A CLUSTER OF STRONG TO SEVERE THUNDERSTORMS EXTENDED ACROSS NORTHERN EL PASO COUNTY. THE STORMS WERE LOCATED FROM JUST WEST OF CALHAN TO NEAR FALCON. ANOTHER SEVERE STORM WAS NEAR MONUMENT. AT 323 PM...PENNY SIZE HAIL WAS REPORTED IN MONUMENT. THE CLUSTER OF STORMS WERE GENERALLY MOVING TOWARDS THE SOUTH AT 10 MPH. LOCATIONS IMPACTED INCLUDE... AIR FORCE ACADEMY. FALCON. NORTHERN COLORADO SPRINGS. THIS CLUSTER OF STRONG TO SEVERE STORMS HAS THE CAPABILITY TO BUILD BACK OVER THE COLORADO SPRINGS AREA. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM MDT FRIDAY EVENING FOR SOUTHEASTERN COLORADO. LAT...LON 3911 10412 3912 10493 3884 10488 3886 10410 $$
000 WWUS55 KPUB 012136 SVSPUB SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 335 PM MDT FRI SEP 1 2006 COC041-012215- /O.CON.KPUB.SV.W.0121.000000T0000Z-060901T2215Z/ EL PASO CO- 335 PM MDT FRI SEP 1 2006 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM MDT FOR NORTHERN EL PASO COUNTY... AT 332 PM MDT...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED NEAR PEYTON...OR 21 MILES EAST OF COLORADO SPRINGS...AND WAS MOVING TOWARD THE SOUTH AT 10 MPH. LOCATIONS IMPACTED INCLUDE... FALCON. NORTHERN COLORADO SPRINGS. QUARTER SIZE HAIL WAS REPORTED IN PEYTON AT 335 PM. OTHER STRONG TO SEVERE STORMS WERE LOCATED NEAR FALCON...AND ALSO NEAR CALHAN. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM MDT FRIDAY EVENING FOR SOUTHEASTERN COLORADO. LAT...LON 3911 10412 3912 10493 3884 10488 3886 10410 $$
000 WWUS55 KPUB 012142 SVSPUB SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 341 PM MDT FRI SEP 1 2006 COC041-012215- /O.CON.KPUB.SV.W.0121.000000T0000Z-060901T2215Z/ EL PASO CO- 341 PM MDT FRI SEP 1 2006 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM MDT FOR NORTHERN EL PASO COUNTY... AT 336 PM MDT...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 70 MPH. THIS STORM WAS LOCATED 8 MILES WEST SOUTHWEST OF PEYTON...AND WAS MOVING SOUTH AT 10 MPH. THIS STORM WAS BEGINNING TO SHOW SIGNS OF MODERATE ROTATION. LOCATIONS IMPACTED INCLUDE... CALHAN. NORTHERN COLORADO SPRINGS. FALCON. THIS IS A DANGEROUS THUNDERSTORM WHICH COULD INTENSIFY QUICKLY AND PRODUCE A TORNADO WITH LITTLE WARNING. GET IN A STURDY STRUCTURE AWAY FROM WINDOWS. AN INTERIOR ROOM ON THE LOWEST FLOOR...OR A BASEMENT CAN OFFER THE BEST PROTECTION. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM MDT FRIDAY EVENING FOR SOUTHEASTERN COLORADO. LAT...LON 3911 10412 3912 10493 3884 10488 3886 10410 $$
000 WWUS55 KPUB 012146 SVSPUB SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 344 PM MDT FRI SEP 1 2006 COC041-012215- /O.CON.KPUB.SV.W.0121.000000T0000Z-060901T2215Z/ EL PASO CO- 344 PM MDT FRI SEP 1 2006 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM MDT FOR CENTRAL EL PASO COUNTY... AT 340 PM MDT...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 70 MPH. THIS STORM WAS LOCATED 7 MILES SOUTHEAST OF PEYTON...OR 22 MILES EAST OF COLORADO SPRINGS...AND WAS MOVING TOWARD THE SOUTHEAST AT 10 MPH. LOCATIONS IMPACTED INCLUDE... YODER. ELLICOTT. THIS SEVERE STORM HAS INCREASED IN INTENSITY AND ORGANIZATION BETWEEN 335 PM AND 345 PM. RESIDENTS IN ELLICOTT AND YODER SHOULD SEEK SHELTER. TORNADOES ARE POSSIBLE WITH SEVERE THUNDERSTORMS. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM MDT FRIDAY EVENING FOR SOUTHEASTERN COLORADO. LAT...LON 3912 10419 3908 10469 3876 10462 3878 10415 $$
000 WWUS55 KPUB 012154 SVSPUB SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 353 PM MDT FRI SEP 1 2006 COC041-012215- /O.CON.KPUB.SV.W.0121.000000T0000Z-060901T2215Z/ EL PASO CO- 353 PM MDT FRI SEP 1 2006 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM MDT FOR CENTRAL EL PASO COUNTY... AT 349 PM MDT...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 70 MPH. THIS STORM WAS LOCATED 5 MILES NORTH OF ELLICOTT...OR 22 MILES EAST OF COLORADO SPRINGS...AND WAS MOVING TOWARD THE SOUTH AT 15 MPH. RESIDENTS OF ELLICOTT SHOULD SEEK SAFE SHELTER NOW. LOCATIONS IMPACTED INCLUDE... YODER. ELLICOTT. ANOTHER STRONG STORM WAS LOCATED NORTH OF PALMER LAKE AND WAS MOVING SOUTH AT 15 MPH. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM MDT FRIDAY EVENING FOR SOUTHEASTERN COLORADO. RESIDENTS OF MONUMENT AND PALMER LAKE SHOULD BE ALERT FOR HAIL UP TO THE SIZE OF 1 INCH. LAT...LON 3912 10419 3908 10469 3876 10462 3878 10415 $$
000 WWUS55 KPUB 012159 SVSPUB SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 359 PM MDT FRI SEP 1 2006 COC041-012215- /O.CON.KPUB.SV.W.0121.000000T0000Z-060901T2215Z/ EL PASO CO- 359 PM MDT FRI SEP 1 2006 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM MDT FOR EASTERN EL PASO COUNTY... AT 357 PM MDT...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 70 MPH. THIS STORM WAS LOCATED NEAR ELLICOTT...OR 22 MILES EAST OF COLORADO SPRINGS...AND WAS MOVING TOWARD THE SOUTH AT 20 MPH. LOCATIONS IMPACTED INCLUDE... ELLICOTT YODER. TRUCKTON. DESTRUCTIVE WINDS OF 70 MPH WILL MOVE THROUGH ELLICOTT BETWEEN 400 M AND 415 PM. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM MDT FRIDAY EVENING FOR SOUTHEASTERN COLORADO. LAT...LON 3907 10420 3893 10466 3866 10460 3867 10414 $$
000 WWUS55 KPUB 012205 SVSPUB SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 405 PM MDT FRI SEP 1 2006 COC041-012215- /O.CON.KPUB.SV.W.0121.000000T0000Z-060901T2215Z/ EL PASO CO- 405 PM MDT FRI SEP 1 2006 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM MDT FOR EASTERN EL PASO COUNTY... AT 401 PM MDT...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF PRODUCING GOLF BALL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 70 MPH. THIS STORM WAS LOCATED NEAR ELLICOTT...OR 23 MILES EAST OF COLORADO SPRINGS...AND WAS MOVING TOWARD THE SOUTH AT 20 MPH. LOCATIONS IMPACTED INCLUDE... ELLICOTT. RURAL AREAS OF SOUTHERN EL PASO COUNTY. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM MDT FRIDAY EVENING FOR SOUTHEASTERN COLORADO. LAT...LON 3899 10429 3889 10455 3862 10441 3867 10414 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 1, 2:07 PM MDT, 42 minutes earlier.
Area forecast discussion, Sep 1, 2:07 PM MDT, 42 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PUEBLO CO 207 PM MDT FRI SEP 1 2006 .SHORT TERM... (TONIGHT AND TOMORROW) ...SVR STORMS POSSIBLE THIS AFTERNOON...THEN LOTS OF LOW CLOUDS AND COOL WX TOMORROW... CURRENTLY...FRONT EXTENDING E-W ACROSS NE CO. WAT VAP SHOWS IMPRESSIVE SHORTWAVE OVER C WY MOVING E-SE. OVER THE CWFA...TSRA INCREASING OVER HIER TRRN WHILE OVER THE PLAINS CLOUDS CONTINUE TO DECREASE. DWPTS HOLDING INTO THE 50S ALL AREAS WITH L50S ALONG I-25 CORRIDOR AND UPPER 50S FARTHER EAST. REST OF THIS AFTERNOON...THUNDERSTORMS WILL CONTINUE TO INCREASE FA-WIDE. STORMS SHOULD ERUPT ALONG FRONT AS IT MOVES SOUTH. SPC JUST ISSUED AT SWOMCD FOR THE FA AND EXPECT A WATCH SOON. GIVEN INSOLATION AND SHEAR...SHOULD SEE SOME ROTATING STORMS WHICH SHOULD EVOLVE INTO AN MCS STRUCTURE WITH TIME. MOST OF THE STORMS FOR THE REST OF TODAY WILL BE N OF HIGHWAY 50 AND IN MTS. THIS EVENING...FRONT WILL BLAST THROUGH AS SVR CONVECTION DROPS SE ACROSS E PLAINS. LOCALLY HEAVY RAIN WILL OCCUR WITH THE STORMS. OVER THE INTERIOR MTS...JUST ISOLD TSRA THIS EVENING LATER THIS EVENING...WITH MUCH COOLER WEA MOVING IN ACROSS THE LOWER 1/3RD OF ATMOS...EXPECT SOLID OVC WITH LOW CIGS ACROSS E PLAINS AND ADJ MTS BELOW 10 KFT. ISOLD SHRA AND FOG WILL BECOME A PROBLEM LATER THIS EVENING. OVER THE INTERIOR MTNS...SKIES BECOMING MOSTLY CLEAR...HOWEVER...ARK RVR VALLEY UP TO BUENA VISTA MAY SEE LOW CLOUDS AND FOG. TOMORROW....AREAS BELOW 8500 FEET (NOT INCLUDING THE SAN LUIS VALLEY) WILL BE SOCKED IN ALL DAY AND IT WILL BE COOL WITH HIGHS IN THE 60S AND 70S. AREAS ABOVE 8500 FEET AND THE SLV SHOULD BE QUITE NICE. ONLY PRECIP TOMORROW SHOULD BE HIER ELEVATIONS OF S SANGRES AND THE SW MTS. .AVIATION...COS AND PUB WILL BE AFFECTED WITH THIS COLD FRONT AND COOL AIR MASS. STORMS WILL BE IN THE AREA AFTER 22Z AND LAST THROUGH ABOUT 03 UTC. FRONT SHOULD CROSS THE REGION IN THE 23Z TO 01Z TIME FRAME. THEN LOW CLOUDS AND FOG WILL CAUSE IFR TO VIFR CONDITIONS BY LATER THIS EVENING AND ESPECIALLY TOMORROW MORNING. THE LOW CIGS MAY LAST ALL DAY ACROSS COS AND PUB. ALS SHOULD BE VFR THROUGH THE PERIOD./HODANISH .LONG TERM... (SATURDAY NIGHT THROUGH FRIDAY) MODELS CONTINUE TO SHOW CUTOFF LOW OVER THE NORTHERN PLAINS WITH SLIGHT DIFFERENCES IN STRENGTH AND POSITIONING OVER SOUTH DAKOTA INITIALLY. TWO DIFFERENCE SOLUTIONS OFFERED BY NAM/WRF AND GFS THROUGH THE SUNDAY AND MONDAY TIME FRAME. NAM/WRF SHOWS A SOUTHEASTWARD MOVEMENT OF THE CUTOFF INTO NEBRASKA...WHILE GFS DEPICTS THE SYSTEM INTO IOWA. THIS WOULD MAKE A MODERATE DIFFERENCE IN THE STRENGTH OF OUR UPPER FLOW...ALTHOUGH NOT TOO MUCH MOISTURE SHOWN IN OUR PLAINS FROM EITHER SOLUTION. THE INHERITED FORECAST WAS IN FAIRLY GOOD SHAPE SO ONLY MADE MINOR TWEAKS TO TEMPERATURES AND MOISTURE. ISOLATED DIURNAL POPS SEEM REASONABLE SUNDAY...MONDAY...TUESDAY...AND WEDNESDAY WITH LIGHT TO MODERATE NORTHWEST FLOW REGIME ALOFT. DEEP MOISTURE IS PUSHED TO OUR SOUTH THROUGH THE TIME FRAME. GFS DEVELOPS A WEAK CYCLONIC FLOW WITH ATTENDANT MOISTURE WEDNESDAY NIGHT THROUGH THURSDAY...SO KEPT THE GOING FORECAST...WHICH HAD SOME OVERNIGHT ISOLATED POPS. WITH THE PASSING OF THIS FORECASTED TROUGH BY GFS THURSDAY NIGHT...WENT BACK TO THE DIURNAL ISOLATED POP SCENARIO FRIDAY AFTERNOON...AS DEEP MOISTURE REMAINS SOUTH OF THE CWFA. -TLM- && .PUB WATCHES/WARNINGS/ADVISORIES... NONE. && 34/13
Hazardous weather outlook, Sep 1, 6:48 AM MDT, 8 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PUEBLO CO 648 AM MDT FRI SEP 1 2006 COZ058>089-093>099-021300- WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT- LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT- EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT- WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT- CENTRAL CHAFFEE COUNTY BELOW 9000 FT- WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT- SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT- SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT- LA GARITA MOUNTAINS ABOVE 10000 FT- UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT- EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT- DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT- ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT- SOUTHERN SAN LUIS VALLEY- NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET- SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT- NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT- WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT- WET MOUNTAIN VALLEY BELOW 8500 FEET- WET MOUNTAINS BETWEEN 6300 AND 10000 FT- WET MOUNTAINS ABOVE 10000 FT- TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN 7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT- CANON CITY VICINITY/EASTERN FREMONT COUNTY- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY- EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY- EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY- LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY- 648 AM MDT FRI SEP 1 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO. .DAY ONE...TODAY AND TONIGHT ONE OR TWO SEVERE THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON AND EARLY THIS EVENING OVER THE SOUTHEASTERN PLAINS. HAIL MAY REACH 1 INCH IN DIAMETER AND WIND GUSTS MAY EXCEED 70 MPH. THE GREATEST CHANCES FOR SEVERE WEATHER CAN BE EXPECTED FROM KIOWA COUNTY...SOUTHWARD INTO BACA COUNTY. A STRONG COLD FRONT WILL MOVE SOUTHWARD ACROSS THE PLAINS OF COLORADO THIS AFTERNOON...INTO THE EARLY EVENING. THE LOWER LEVELS OF THE ATMOSPHERE AHEAD OF THE FRONT WILL BE MOIST...AND THE VERTICAL WIND SHEAR WILL BE STRONG ENOUGH TO SUPPORT STRONG THUNDERSTORMS. IF SUFFICIENT HEATING OCCURS DURING THE DAY...THEN THUNDERSTORMS WHICH DEVELOP ALONG OR AHEAD OF THE COLD FRONT WILL HAVE THE POTENTIAL TO BECOME SEVERE. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY ISOLATED THUNDERSTORMS WILL BE POSSIBLE EACH DAY OVER PORTIONS OF SOUTHEAST AND SOUTH CENTRAL COLORADO. THE MAIN THREATS WILL BE CLOUD TO GROUND LIGHTNING AND WIND GUSTS AROUND 40 MPH. .SPOTTER INFORMATION STATEMENT... WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL BE POSSIBLE LATER THIS AFTERNOON AND EVENING OVER THE SOUTHEAST PLAINS.
The office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 31, 6:44 PM MDT | Severe Thunderstorm Warning | PUB | Crowley, Kiowa | 91 min |
| Sep 1, 4:13 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 72 min |
| Sep 1, 4:50 PM MDT | Severe Thunderstorm Warning | PUB | Pueblo | 115 min |
Nearby
Severe Thunderstorm Warnings in Colorado, 2006Every severe thunderstorm warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.